Skip to content
My WebMD Sign In, Sign Up
Older and spotting
avatar
An_248263 posted:
Hello there,
This is my first post here at WebMD, so still learning. Here is my issue. Several years ago, I had surgery to remove a Terratoma tumor. I have had many before for the same thing. This last tumor resulted in only a small portion of my last ovary still in. The Dr was not sure if my periods would continue or not. I had one period the following month....then none at all. As I said, this was several years ago. My husband and I have now started hiking in the mountains. Nothing overly strenous. Now, for several days after a hike, I am having a really nasty discharge. It looks like old dark blood. There is no pain, and it stops after a few days. It starts again after the next hike. Its not enough that I have to wear a pad or anything, but it is alarming. Any idea where this is coming from or why? I am not taking any hormone suppliments or anything.....just concerned. Thanks!
Reply
 
avatar
georgiagail responded:
Might represent an infection or something more serious.

Gail
 
avatar
Anon_160335 responded:
Be sure and see your GYN. Always be on the safe side and remember it may be nothing serious.


Helpful Tips

Hysterectomy
I am having heavy bleeding and sever pain with it every month that it affects my daily living when I have it I even had to drop out of ... More
Was this Helpful?
16 of 27 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.